Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vomit after Viraday
Sep 25, 2011

Hello! After being diagonized with HIV about 4 years ago, I have been taking ARV(Viraday- CIPLA) since last 2.5 years. The therapy has been largely successful with cd4 rising from 56 to 450. Present viral load is less than 20. All other blood tests are also normal. From the last 15 days,as soon as I take the tablet, I have a sensation that it gets stuck somewhere in the upper tract( I begin to feel uncomfortable) and within a few minutes I vomit. It is the tablet but in semi liquidish form. The vomit does not have any food particles whatsoever. I have also got endoscopy done and it is normal. Please suggest some help urgently. Regards and god bless.

Response from Dr. Holodniy

Sounds like you have been tolerating the Viraday for over two years without this problem and this is a recent symptom. Therefore, it is unlikely to be the drug, although I understand the timing appears to be after swallowing it. It is good you had an endoscopy performed to rule out any significant problems in the upper gastrointestinal tract. It this continues you may have to discuss with your doctor alternative dosing for these medications or changing the meds.



Previous
How does this help?
Next
changing from kaletra/truvada to atripla+adherence

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement